# SDR SWAA2023080772843

- Difficulty date: June 29, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY DOOR BATTERY PACK RH AT PASSENGER CABIN (1 EA) 2023-422180<[01] REPLACED EMERGENCY DOOR BATTERY PACK RH AT PASSENGER CABIN (1 EA) I.A.W B737-700 AMM 33-51-06-960-805. TEST IS OK.  SEE INDIVIDUAL SIGNOFF BELOW.;[02] CERTIFIED WORK PERFORMED
